I am on lamictal,and have been taking them since 2000.I have temporal lobe epilepsy and suffer from simple and complex partial's.They seem to be working better than the tegretol I was taking.My emotions are still up and down though.
Hi! Nice to hear from someone on this stuff too. I have so many questions... but I'll take it easy on ya. This is the first medicine they have tried on me. I also have complex partials. My main question is this.... when do these side effects wear off some. I will feel good for a little while then feel like I need to lay down. I was feeling really wired. I am just on 50 mg a day right now... but I just want to know when this confusion and stuff will ease up. I just rarely feel well... but that may be due to me only being on it a week... I don't know. Any input you may have would be GREAT! Thank you lots... and God bless you.
When I first started with lamictal,It made my eyes sore.I too feel tired but to be honest I think It's the epilepsy that does this to me especially after a siezure.We are all different and some people will be more likely to be susceptible to the side effects than other's.I am having teeth trouble at the moment,one has come loose,but I have been to the dentist and he doesn't seem worried about It,but It's strange as I haven't had teeth trouble before.I have also been getting a lot of throat infections,and I have been sent for a blood test,I won't get the results while next week as It Is a full blood test,the works.did you feel tired and horrible before you started lamictal or has It come on after?.I ask because,as I said I feel tired quite alot,and I also get confused,and I have a bad memory as well.When I was on tegretol I used to wake up and felt like I was floating above the bed.My hair started to thin and I felt like death warmed up.all this has gone since I was taken off teg.I hope you are feeling o.k.today,I know exactly how you feel,keep us posted.